欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  11 篇文章
     
     
 
Numerical Solution for the Fractional Wave Equation Using Pseudo-Spectral Method Based on the Generalized Laguerre Polynomials

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 647-654
       
 
Mathematical Approach to the Platonic Solid Structure of MS2 Particles

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 655-662
       
 
Power Ratio Gain Technique and General Integral Control

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 663-669
       
 
Solution of Delay Differential Equations Using a Modified Power Series Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 670-674
       
 
Variational Homotopy Perturbation Method for Solving Benjamin-Bona-Mahony Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 675-683
       
 
Asymptotic Stability of Solutions of Lotka-Volterra Predator-Prey Model for Four Species

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 684-693
       
 
On the Derivation and Implementation of a Four Stage Harmonic Explicit Runge-Kutta Method*

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 694-699
       
 
A Special Case of Variational Formulation for Two-Point Boundary Value Problem in L2(Ω)

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 700-706
       
 
High Moments Jarque-Bera Tests for Arbitrary Distribution Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 707-716
       
 
A Block Procedure with Linear Multi-Step Methods Using Legendre Polynomials for Solving ODEs

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 4 Page: 717-723